American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Péter Kevei and Viktor Vígh. On the diminishing process of B\'alint T\'oth. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Zakhar Kabluchko and Dmitry Zaporozhets. Intrinsic volumes of Sobolev balls with applications to Brownian convex hulls. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Wenxue Xu, Jiazu Zhou and Baocheng Zhu. On Bonnesen-type inequalities for a surface of constant curvature. Proc. Amer. Math. Soc. 143 (2015) 4925-4935. MR 3391050.
Abstract, references, and article information   
View Article: PDF

[4] Christian Millichap. Factorial growth rates for the number of hyperbolic 3-manifolds of a given volume. Proc. Amer. Math. Soc. 143 (2015) 2201-2214.
Abstract, references, and article information   
View Article: PDF

[5] David Alonso-Gutiérrez and Joscha Prochno. On the Gaussian behavior of marginals and the mean width of random polytopes. Proc. Amer. Math. Soc. 143 (2015) 821-832.
Abstract, references, and article information   
View Article: PDF

[6] Bing Li, Narn-Rueih Shieh and Yimin Xiao. Hitting Probabilities of the Random Covering Sets. Contemporary Mathematics 601 (2013) 307-323.
Book volume table of contents   
View Article: PDF

[7] Károly J. Böröczky, Ferenc Fodor and Daniel Hug. Intrinsic volumes of random polytopes with vertices on the boundary of a convex body. Trans. Amer. Math. Soc. 365 (2013) 785-809.
Abstract, references, and article information   
View Article: PDF

[8] David L. Donoho and Jared Tanner. Counting faces of randomly projected polytopes when the projection radically lowers dimension. J. Amer. Math. Soc. 22 (2009) 1-53. MR 2449053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Imre Bárány. Random points and lattice points in convex bodies. Bull. Amer. Math. Soc. 45 (2008) 339-365. MR 2402946.
Abstract, references, and article information   
View Article: PDF

[10] Milla Anttila, Keith Ball and Irini Perissinaki. Erratum to ``The central limit problem for convex bodies''. Trans. Amer. Math. Soc. 356 (2004) 2137-2137. MR 2031057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Milla Anttila, Keith Ball and Irini Perissinaki. The central limit problem for convex bodies. Trans. Amer. Math. Soc. 355 (2003) 4723-4735. MR 1997580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Boris Rubin. Helgason-Marchaud inversion formulas for Radon transforms. Proc. Amer. Math. Soc. 130 (2002) 3017-3023. MR 1908925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Matthias Reitzner. Random points on the boundary of smooth convex bodies. Trans. Amer. Math. Soc. 354 (2002) 2243-2278. MR 1885651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Irene Hueter. Limit theorems for the convex hull of random points in higher dimensions. Trans. Amer. Math. Soc. 351 (1999) 4337-4363. MR 1670156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Daniel A. Klain. Even valuations on convex bodies. Trans. Amer. Math. Soc. 352 (2000) 71-93. MR 1487620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gaoyong Zhang. Dual kinematic formulas. Trans. Amer. Math. Soc. 351 (1999) 985-995. MR 1443203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jiazu Zhou. Sufficient conditions for one domain to contain another in a space of constant curvature. Proc. Amer. Math. Soc. 126 (1998) 2797-2803. MR 1451838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jia Zu Zhou. Kinematic formulas for mean curvature powers of hypersurfaces and Hadwiger's theorem in ${\bf R}\sp {2n}$ . Trans. Amer. Math. Soc. 345 (1994) 243-262. MR 1250829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jia Zu Zhou. The sufficient condition for a convex body to enclose another in ${\bf R}\sp 4$ . Proc. Amer. Math. Soc. 121 (1994) 907-913. MR 1184090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] François Bavaud. Adjoint transform, overconvexity and sets of constant width . Trans. Amer. Math. Soc. 333 (1992) 315-324. MR 1132431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] I. Bárány and Z. Füredi. Approximation of the sphere by polytopes having few vertices . Proc. Amer. Math. Soc. 102 (1988) 651-659. MR 928998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Peter Waksman. Hypothesis testing in integral geometry . Trans. Amer. Math. Soc. 296 (1986) 507-520. MR 846595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Erwin Lutwak. Volume of mixed bodies . Trans. Amer. Math. Soc. 294 (1986) 487-500. MR 825717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Keith Ball. Cube slicing in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 97 (1986) 465-473. MR 840631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] C. Buchta and R. F. Tichy. Random polytopes on the torus . Proc. Amer. Math. Soc. 93 (1985) 312-316. MR 770543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Paul H. Edelman. The Bruhat order of the symmetric group is lexicographically shellable . Proc. Amer. Math. Soc. 82 (1981) 355-358. MR 612718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Tudor Zamfirescu. Inscribed and circumscribed circles to convex curves . Proc. Amer. Math. Soc. 80 (1980) 455-457. MR 581004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Douglas Hensley. Slicing the cube in ${\bf R}\sp{n}$ and probability (bounds for the measure of a central cube slice in ${\bf R}\sp{n}$ by probability methods) . Proc. Amer. Math. Soc. 73 (1979) 95-100. MR 512066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia